MathSciNet Relay Station
MathSciNet bibliographic data
MR1829083 53D35 (57R17)
Bhupal, Mohan A partial order on the group of contactomorphisms of $\Bbb R\sp {2n+1}$ via generating functions. Turkish J. Math. 25 (2001), no. 1, 125–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement